# SDR CA970620019

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 399353CP
- Condition: Oil Leak
- Location: #1 Position
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PRIOR TO FIRST FLIGHT OF THE DAY DURING THE PREFLIGHT THE PILOT NOTICED AN OIL LEAK BETWEEN THE HEAD AND BARREL OF #1 CYLINDER. THE CYLINDER WAS REPLACED.
